It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


Addiction & Recovery Board Index
Pages: 1 2 3 4 Showing 1 - 20 of 84 for percocet wd. (0.004 seconds)


... t through a bad surgery on my back and pain was uncontrollable so I went home taking 110mg oxycodone a day done by Percocets and Oxycontin. Mind you I was using Percocet for pain before the operation and I never got psychological craving to the stuff. But boy getting away from the 110mg beast was hell on me physically. ... (0 replies)
... If I'm not mistaken, the Percocet is stronger than the Ultram. Ultram is not a narcotic, but is addictive because of the way it works, Percocet is a narcotic and is highly addictive. ... (1 replies)
... I have been on Sub for almost 2 months now. I abused Ultram for 2 years and Vicodin and Percocet for 1 year prior to my taking Sub. ... (24 replies)

... do this.but the darvocat,while it IS indeed a narcotic,it is actually a synthetic narcotic and not a true opiate like the oxy or MS.so you may have just a bit of WD symptoms which should eventually subside.they would not be anywhere near what you would have had if you had just stopped the percs cold. ... (4 replies)
... APAP. This was Monday, it's now Friday. I have not taken any tramadol since Sunday. I know that the Percocet is keeping me from WDs, but I'm almost out and my pain is alot better, so I don't need any more of them. ... (1 replies)
... (24 replies)
... and am starting to get some WD symptoms and 'rebound pain'. Your doc gave you "clonopine". ... (24 replies)
... es which has changed your brain chemistry and synaptic structure. Removing the opiates you have the withdrawls which could get worse then it will stop. Once over WD your brain chemistry will start to change and continue to change until it is back to "normal". ... (17 replies)
... get some Imodium for the bathroom issues and sleepy time tea as well. Occasionaly I have had my pain meds stolen by "family" and came up short and suffered WD's until next appt. HAD to have the correct # on hand for pill counts so would suffer mild WD's myself. I used Zofran when I had it for nasea and also used Motion Sickness meds ( can't remember name OTC meds for nasea too (7 replies)
... ly fending for themselves. Anyway I had quit and started cycling again and being active. Fast forward a few months I end up getting hurt at work. They prescribed percocet a and it was open season since I had an injury. I kept it in moderation till it was time for fiesta BBq's,thanksgiving, Christmas etc. ... (4 replies)
... knew what I was going through but I think she didn't get the big picture. She comes over to my car and said here this will help you sleep, I look down and it's a percocet and I started laughing and gave it back to her said girl, I can't and don't want that... ... (24 replies)
... Well......going cold turkey from that amount will definitely be hard!! 180 - 210 mgs of Oxy is nothing to sneeze at! Is there any way you can taper yourself off of them?? I don't know how to correctly taper.....but to do it with the least amount of withdrawal I'd say cut back by 10mgs or so every 5 days...if you have the pills to do it. Otherwise it's tough, but... (9 replies)
... pill a day for awhile and yes sometimes I would get off my taper, but when I took my last pill in a way it was a relief, the wd was terrible physically and mentally and it's still a hard battle. ... (4 replies)
... lizs, I to am a grandmother and have done hydros for years and have took as many as 10 a day I am wd right now and have maybe 2 left i have broke them in half so I do know how you feel. ... (58 replies)
... Hey B- I hope you're doing okay as you read this. I know what you're going through. I am sure you're feeling panicked right now. Try to keep in mind that some of the physical pain you may experience in the near future will be from WD's and not an indication of the true pain level from your conditions. I too am in the process of trying to evaluate my true pain level. ... (3 replies)
... Phang, hi there! Your situation is worse than mine, as I was only using to get high. You are in a different situation. The only advice I could maybe give you, if you want to do this, is to taper down. You need to talk to your doctor as far as coming off of pain meds completely, but here is what you should maybe do... Write down on a piece of paper how much, and when... (1 replies)
... Clonidine will ease up your symptoms but that's a prescription med. Time's the only alternative to let your WD symptoms fade. ... (2 replies)
... Hi Marcia, Thank you so much for your post. That made me feel so much better. Is it so hard wondering what the heck could be going on, and then hoping that it is not going to get worse. I had the surgery on the 1st. They took out 4 adhesions and my bowel and bladder were stuck together (gross..I know...sorry!) I had been taking higher than the dose prescribed for... (4 replies)
... It is definately possible to have W/D from a lower dose of narcotics than you are use to.....what neurological condition do you have, if I can ask? I hope you can cut out the narcotics as it is not good-they are soooo addictive and then you have to wean off them. I have ben clean from Dilaudid and Morphine for 7 years and take Percocet 5/325, I take 1/2 3 times a day for... (2 replies)
... I saw your post and thought would comment regarding Wd from sub or bup. ... (5 replies)


Associated Tags: percocet, tapering off, withdrawal

Pages: 1 2 3 4

All times are GMT -7. The time now is 04:39 AM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!